Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 55, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jul 26, 2010, 5:05 PM CDT for Randolph County, Missouri. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2010, 5:05 PM CDT (22:05 UTC)
- Expired
- Jul 26, 2010, 7:27 PM CDT
- In force
- 2 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Randolph County, MO
The radar
The Pleasant Hill radar (KEAX), 170 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 5:14 PM CDT | FLASH FLOOD | Moberly, MO | 2.75 INCHES OF RAIN HAS FALLEN IN THE PAST TWO HOURS. FLASH FLOODING HAS CLOSED THE INTERSECTION OF MORLEY AND WOODLAND STREETS. |
| Jul 26, 5:39 PM CDT | FLASH FLOOD | Moberly, MO | POLICE DEPT HAS CLOSED RD AT S. MORLEY AND LOGAN DUE TO WATER COVERING RD. |
| Jul 26, 6:16 PM CDT | HEAVY RAIN 3.25 | Moberly, MO | A TOTAL OF 3.25 INCHES OF RAIN WAS MEASURED BY A SPOTTER IN MOBERLY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.1 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1670 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
962 WGUS53 KEAX 262205 FFWEAX MOC175-270200- /O.NEW.KEAX.FF.W.0055.100726T2205Z-100727T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 505 PM CDT MON JUL 26 2010 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WARNING FOR... RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI... * UNTIL 900 PM CDT * AT 503 PM CDT...THE PUBLIC REPORTED FLASH FLOODING ACROSS THE WARNED AREA. HIGHWAY K EAST OF CAIRO IS CURRENTLY FLOODED...AND OTHER AREA ROADS MAY ALSO BE EXPERIENCING FLOODING AT THIS TIME. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HUNTSVILLE...MOBERLY AND CAIRO. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN PLEASANT HILL. && LAT...LON 3932 9232 3940 9271 3961 9271 3961 9230 $$ CUTTER
2 follow-up statements
686 WGUS73 KEAX 262220 FFSEAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 520 PM CDT MON JUL 26 2010 MOC175-270200- /O.CON.KEAX.FF.W.0055.000000T0000Z-100727T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH MO- 520 PM CDT MON JUL 26 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RANDOLPH COUNTY UNTIL 900 PM CDT... AT 514 PM CDT...THE PUBLIC REPORTED THAT FLASH FLOODING WAS OCCURRING IN MOBERLY. IN THE PAST TWO HOURS 2.75 INCHES OF RAIN HAS FALLEN...WHICH HAS LEAD TO FLASH FLOODING AT THE INTERSECTION OF MORLEY AND WOODLAND STREETS IN MOBERLY. ADDITIONALLY...FLOODING WAS NOTED EARLY TO THE EAST OF CAIRO ON HIGHWAY K. SOME OTHER LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE... JACKSONVILLE...AND HUNTSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. && LAT...LON 3932 9232 3940 9271 3961 9271 3961 9230 $$ CUTTER
440 WGUS73 KEAX 270027 FFSEAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 727 PM CDT MON JUL 26 2010 MOC175-270042- /O.CAN.KEAX.FF.W.0055.000000T0000Z-100727T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH MO- 727 PM CDT MON JUL 26 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR RANDOLPH COUNTY IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. && LAT...LON 3932 9232 3940 9271 3961 9271 3961 9230 $$ DEROCHE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 3:42 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jul 26, 3:42 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 342 PM CDT MON JUL 26 2010 .DISCUSSION... SHORT RANGE (TONIGHT THROUGH WEDNESDAY)... IN THE NEAR TERM...FOR THE REST OF THE AFTERNOON AND EVENING HOURS...SCATTERED CONVECTION IS EXPECTED TO OCCUR ACROSS THE REGION. THE COOL SURFACE HIGH THAT BROUGHT SUNDAYS PLEASANT WEATHER HAS SHIFTED OFF TO THE EAST...ALLOWING THE HEAT AND HUMIDITY TO MOVE BACK IN ACROSS THE REGION AS A WARM FRONT LIFTS TO THE NORTH. EARLY AFTERNOON ANALYSIS INDICATES THAT MLCAPES VALUES OF 2500+ J/KG ARE PREVAILING ACROSS REGION ALONG AND SOUTH OF THE MISSOURI RIVER...AND WE HAVE NOT EVEN REACHED PEEK HEATING FOR THE DAY. HOWEVER...SHEAR VALUES ARE VERY LOW...WITH 0-6KM VALUES ACROSS THE REGION AT OR BELOW 20 KNOTS. WITH NO FRONTAL BOUNDARY OR UPPER LEVEL FEATURE TO FOCUS ACTIVITY...EXPECTATIONS ARE THAT STORMS WILL PULSE UP AND DOWN. SEVERE THREAT WOULD PRIMARILY BE FROM DAMAGING WINDS AS THE STORMS COLLAPSE...BUT GIVEN RECENT RADAR TRENDS THIS POTENTIAL ALSO LOOKS REMOTE...BUT IT CAN NOT BE RULED OUT. BEST POTENTIAL FOR CONTINUED PULSE THUNDERSTORM ACTIVITY THROUGH THE REST OF THE AFTERNOON LOOKS TO BE IN AREAS SOUTH OF THE MISSOURI RIVER...WHERE INSTABILITY IS HIGHEST...BUT SCATTERED STORMS WILL BE POSSIBLE ACROSS THE ENTIRE FORECAST AREA. STEPPING BACK TO LOOK AT THE BIGGER PICTURE...WATER VAPOR IMAGERY THIS AFTERNOON SHOWS A BROAD FLAT RIDGE DOMINATING THE SOUTHERN 2/3 OF THE CONUS. THIS WILL KEEP THE STRONGER WESTERLIES PINNED TO OUR NORTH...ALONG THE CANADIAN BORDER THROUGH MID WEEK. WITH LITTLE FLOW ACROSS KANSAS AND MISSOURI...AND HOT HUMID CONDITIONS PREVAILING... THERE LOOKS TO BE A POTENTIAL FOR AFTERNOON POP-UP THUNDERSTORMS FOR BOTH TUESDAY AND WEDNESDAY AGAIN. FOR TUESDAY...THE POTENTIAL LOOKS A BIT MORE RESTRICTED TO CENTRAL MISSOURI AS THE THERMAL RIDGE LEANS OVER INTO THE NORTHWEST CORNER AS A SHORTWAVE MOVES EAST ALONG THE CANADIAN BORDER. FOR WEDNESDAY THE CANADIAN BORDER SHORTWAVE WILL HAVE MOVED EAST INTO THE GREAT LAKES AND/OR NEW ENGLAND REGION...FORCING A FRONTAL BOUNDARY SOUTH INTO THE CENTRAL PLAINS LATE WEDNESDAY AFTERNOON/EVENING. THIS BOUNDARY WILL HAVE THE POTENTIAL TO FOCUS A HIGHER POTENTIAL FOR THUNDERSTORMS ACROSS NORTHEAST MISSOURI WEDNESDAY AFTERNOON AND EVENING. OTHERWISE...HEAT INDICES WILL BE ON THE RISE THIS WEEK AS DEW POINTS REMAIN IN THE 70S...AND AFTERNOON HIGHS START PEEKING IN THE 90S. AT THIS TIME HEAT INDEX VALUES LOOK LIKE THEY SHOULD PREVAIL BELOW 105 DEGREES...BUT THIS WILL REQUIRE WATCHING THROUGH AT LEAST THE FIRST HALF OF THE WORK WEEK. CUTTER MEDIUM RANGE (THURSDAY THROUGH MONDAY)... VERY GOOD AGREEMENT AMONG OPERATIONAL AND ENSEMBLE MEMBERS DEPICTING OVERALL SYNOPTIC SCALE PATTERN...WITH SLIGHTLY RETROGRESSIVE SUBTROPICAL RIDGING CENTERED AROUND THE LOWER MISSISSIPPI RIVER VALLEY (REPRESENTING POSITIVE HEIGHT ANOMALIES GENERALLY LESS THAN 1 NORMALIZED STANDARD DEVIATION)...AND PROGRESSIVE NORTHERN STREAM FLOW CHARACTERIZED BY NUMEROUS SMALL WAVES RIDING ALONG/THROUGH THE CREST OF THE RIDGE AXIS. WITH HIGHER THAN AVERAGE CONFIDENCE...KEPT FORECAST TEMPERATURES IN THE SLIGHTLY ABOVE AVERAGE CATEGORY...PRIMARILY A CONSEQUENCE OF MORE ANOMALOUS MINIMUM TEMPERATURES VERSUS MAXIMUM TEMPERATURES. HOWEVER...WITHOUT QUESTION FAR MORE SIGNIFICANT UNCERTAINTY EXISTS REGARDING MORE PREFERRED TIME PERIODS OF PRECIPITATION CHANCES...OWING TO BOTH THE DIURNALLY FORCED CONVECTIVE MODE...AS WELL AS MESOSCALE PROPAGATION TO MORE ORGANIZED SYSTEMS ORIGINATING TO THE NORTH AND WEST OF THE FORECAST AREA. HAVE ATTEMPTED TO HIGHLIGHT BETTER THUNDERSTORM CHANCES PERIODICALLY THURSDAY AFTERNOON THROUGH SATURDAY...LARGELY OF THE NOCTURNAL OR EARLY MORNING VARIETY DUE TO DECAYING COMPLEXES/BOUNDARIES SLIDING THROUGH THE CWA WITH SUBTLE HEIGHT FALLS ALOFT AND WEAK NWLY FLOW. 21 && .AVIATION... FOR THE 18Z TAFS...VFR CONDITIONS ARE EXPECTED AT THE TERMINALS WITH A LIGHT SOUTH WIND PREVAILING. ONLY ISSUE WILL BE THE SCATTERED AFTERNOON CONVECTION THAT IS BEGINNING TO POP UP. NATURE OF THESE POP UP THUNDERSTORMS PRECLUDES GOING WITH ANYTHING MORE THAN A VICINITY THUNDERSTORM GROUP IN THE TAFS AT THIS TIME...BUT TERMINALS WILL NEED CLOSE WATCHING IN CASE ANYTHING MORE ORGANIZED GETS GOING. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 26, 12:58 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1258 PM CDT MON JUL 26 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT- ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1258 PM CDT MON JUL 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED AFTERNOON THUNDERSTORMS ARE POSSIBLE OVER THE ENTIRE OUTLOOK AREA TODAY. SOME ISOLATED SEVERE WEATHER MIGHT OCCUR WITH THE STRONGEST STORMS THIS AFTERNOON...WITH THE PRIMARY THREAT BEING FROM DAMAGING WINDS. OTHERWISE...LOCALIZED HEAVY RAIN MAY LEAD TO FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED AFTERNOON THUNDERSTORMS WILL CONTINUE TO IMPACT PORTIONS OF THE OUTLOOK AREA THROUGH MID WEEK. BY WEDNESDAY EVENING...A COLD FRONT WILL APPROACH THE REGION...BRINGING MORE PERIODIC THUNDERSTORM CHANCES TO THE AREA THURSDAY THROUGH SATURDAY NIGHT. THERE WILL BE A POTENTIAL FOR ISOLATED SEVERE WEATHER WITH ANY STRONG STORMS THAT DEVELOP IN THIS TIME PERIOD. OTHERWISE...LOCALLY HEAVY RAIN MAY BE AN ISSUE WHICH MIGHT LEAD TO LOCALIZED FLOODING. HOT AND HUMID CONDITIONS WILL RETURN TO THE REGION ON TUESDAY AND PERSIST THROUGH MUCH OF THE WEEK. THIS COMBINATION OF HEAT AND HIGH HUMIDITY WILL ONCE AGAIN RESULT IN HEAT INDEX VALUES REACHING INTO THE 100 TO 105 DEGREE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED DUE TO THE ISOLATED NATURE OF THE SEVERE POTENTIAL TODAY. CUTTER
In the hours before
Special weather statement, Jul 26, 3:04 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
304 PM CDT MON JUL 26 2010
MOZ045-262030-
PETTIS MO-
304 PM CDT MON JUL 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PETTIS COUNTY UNTIL 330
PM CDT...
AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF WINDSOR...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SEDALIA AND GREEN RIDGE.
LAT...LON 3851 9351 3869 9352 3869 9351 3872 9351
3876 9319 3853 9316 3854 9327 3850 9328
TIME...MOT...LOC 2004Z 250DEG 11KT 3853 9340
21Special weather statement, Jul 26, 3:39 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
339 PM CDT MON JUL 26 2010
MOZ045-262100-
PETTIS MO-
339 PM CDT MON JUL 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PETTIS COUNTY UNTIL
400 PM CDT...
AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF COLE CAMP...OR 13 MILES
SOUTH OF SEDALIA...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN PETTIS COUNTY.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3851 9332 3869 9323 3868 9306 3859 9306
3854 9307 3853 9308 3854 9327 3851 9327
3850 9328 3850 9331
TIME...MOT...LOC 2039Z 298DEG 16KT 3852 9315
21Special weather statement, Jul 26, 3:53 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
353 PM CDT MON JUL 26 2010
MOZ029-030-262130-
CLAY MO-RAY MO-
353 PM CDT MON JUL 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RAY AND NORTHEASTERN CLAY
COUNTIES UNTIL 430 PM CDT...
AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EXCELSIOR SPRINGS...MOVING EAST AT 10 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LAWSON...EXCELSIOR SPRINGS...EXCELSIOR ESTATES...CRYSTAL LAKES...
WOODS HEIGHTS...ORRICK...HOMESTEAD AND RAYVILLE.
LAT...LON 3946 9431 3946 9427 3943 9398 3919 9408
3929 9438
TIME...MOT...LOC 2053Z 288DEG 7KT 3935 9425
21Local storm report, Jul 26, 4:21 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
421 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG SEDALIA 38.70N 93.23W
07/26/2010 PETTIS MO EMERGENCY MNGR
NUMEROUS TREE LIMBS OF 4 TO 6 INCHES IN DIAMETER WERE
REPROTED DOWN ACROSS TOWN. A TWO FOOT DIAMETER TREE WAS
ALSO SPLIT IN TWO AT THE COURTHOUSE. WINDS WERE ESTIMATED
UP TO 50 MPH.
&&
GAMISSpecial weather statement, Jul 26, 4:30 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
430 PM CDT MON JUL 26 2010
MOZ037-262200-
JACKSON MO-
430 PM CDT MON JUL 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JACKSON COUNTY UNTIL 500
PM CDT...
AT 427 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BLUE SPRINGS...MOVING SOUTHEAST AT 5 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GRAIN VALLEY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3908 9434 3917 9422 3912 9411 3905 9412
3896 9423
TIME...MOT...LOC 2130Z 305DEG 6KT 3906 9424
CUTTERSpecial weather statement, Jul 26, 5:01 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
501 PM CDT MON JUL 26 2010
MOZ030-037-038-262245-
JACKSON MO-LAFAYETTE MO-RAY MO-
501 PM CDT MON JUL 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RAY...WESTERN LAFAYETTE
AND EASTERN JACKSON COUNTIES UNTIL 545 PM CDT...
AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WELLINGTON TO ODESSA
TO OAK GROVE...AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LEXINGTON...ODESSA...MAYVIEW AND LAKE LAFAYETTE.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3890 9430 3922 9402 3920 9372 3893 9374
TIME...MOT...LOC 2201Z 278DEG 11KT 3912 9395 3904 9400
3898 9412
CUTTERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 1:41 PM CDT | Special Weather Statement | EAX | Cooper | 34 min |
| Jul 26, 2:01 PM CDT | Special Weather Statement | EAX | Henry | 29 min |
| Jul 26, 2:18 PM CDT | Areal Flood Advisory | EAX | Cooper, Pettis | 4 hr |
| Jul 26, 2:31 PM CDT | Special Weather Statement | EAX | Johnson | 14 min |
| Jul 26, 3:04 PM CDT | Special Weather Statement | EAX | Pettis | 26 min |
| Jul 26, 3:32 PM CDT | Areal Flood Advisory | EAX | Cooper, Pettis | 4 hr |
| Jul 26, 3:39 PM CDT | Special Weather Statement | EAX | Pettis | 21 min |
| Jul 26, 3:53 PM CDT | Special Weather Statement | EAX | Ray | 37 min |
| Jul 26, 4:30 PM CDT | Special Weather Statement | EAX | Jackson | 30 min |
| Jul 26, 4:55 PM CDT | Areal Flood Advisory | EAX | Chariton, Macon, Randolph | 3 hr |
| Jul 26, 5:01 PM CDT | Special Weather Statement | EAX | Lafayette | 44 min |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.